| Model Number |
977006 |
| Medical Device Problem Codes |
Failure to Deliver Energy (1211); High impedance (1291)
| Health Effect - Clinical Codes |
Pain (1994); Ambulation or Postural Difficulties (2544)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the patient experienced return of pain with walking difficulty, immobility, loss of balance, and being unable to get out of bed.High impedance was identified on impedance assessment/measurement, and it was reported that half of the lead was not able to be used.The patient was seen for reprogramming and was reprogrammed around the impedances, which achieved right-sided coverage; left-sided coverage was not achieved due to the inability to use half of the lead.The issue was reported as ongoing and not resolved.The patient was to try a new program per the physician¿s request and was planned to be consulted for revision of the stimulator per the physician.The manufacturer representative (rep) indicated they would send any further information as they become aware.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.